Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

How to stop the itch in DVT ?

Im 43,have dvt but normally fit and healthy. No bp / weight issues, do lots of walking. I had varicose vein stripped 6 days ago. leg very buised (expected) but has become incredibly itchy, like nettle stings from top to bottom. ive also got a small red, sore , warm patch on thigh - close to but not within bruised areas. saw gp today. he said all ok and try frozen peas on warm lump. the itching is driving me to distraction. ive still got the compression stocking on. have taken hay fever tabs which seem to have helped a bit.
Asked On : Fri, 3 Jun 2011
Answers:  1 Views:  404
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General Surgeon 's  Response
hi welcome to healthcaremagic
itching would come down gradually..continue using compression stockings..venous circulation will take some time to not worry u ll be fine in some days..the itch is because of the haemoglobin pigments accumulated in the skin..
Answered: Fri, 3 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor